SYNTHES GMBH BURR ATTACHMENT-SHORT FOR PEN DRIVE; INSTRUMENT, SURGICAL, ORTHOPEDIC, AC-POWERED MOTOR AND ACCESSORY/ATTACHMENT
Back to Search Results |
| Catalog Number |
05.001.045 |
| Medical Device Problem Codes |
Appropriate Device Problem Term/Code Not Available (3191); Excessive Heating (4030)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/14/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported by (b)(4) that during service and evaluation, it was determined that the burr attachment device was generating heat.It was further observed that the device had vibration and illegible etch.It was further determined that the device failed pretest for general condition and markings.This event did not occur during surgery.There was no patient involvement.There were no reports of injuries, medical intervention or prolonged hospitalization.All available information has been disclosed.If additional information should become available, a supplemental medwatch will be submitted accordingly.
Additional Manufacturer Narrative
Device was used for treatment, not diagnosis.If information is obtained that was not available for this medwatch, a supplemental medwatch report will be filed as appropriate.Device evaluation: this device was returned for service; however, did not meet manufacturing specifications during pre-repair assessment.During repair, an evaluation was performed and it was determined that the reported condition of overheating identified during service and evaluation is confirmed.The assignable root cause was determined to be traced to maintenance, which is improper maintenance udi: (b)(4).